Open Access
Translator Disclaimer
2014 Convergence of Solutions to a Certain Vector Differential Equation of Third Order
Cemil Tunç, Melek Gözen
Abstr. Appl. Anal. 2014(SI54): 1-6 (2014). DOI: 10.1155/2014/424512

Abstract

We give some sufficient conditions to guarantee convergence of solutions to a nonlinear vector differential equation of third order. We prove a new result on the convergence of solutions. An example is given to illustrate the theoretical analysis made in this paper. Our result improves and generalizes some earlier results in the literature.

Citation

Download Citation

Cemil Tunç. Melek Gözen. "Convergence of Solutions to a Certain Vector Differential Equation of Third Order." Abstr. Appl. Anal. 2014 (SI54) 1 - 6, 2014. https://doi.org/10.1155/2014/424512

Information

Published: 2014
First available in Project Euclid: 27 February 2015

MathSciNet: MR3176743
Digital Object Identifier: 10.1155/2014/424512

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2014 • No. SI54 • 2014
Back to Top